# SDR CALA2022101802858

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 88,572 hours, 34,961 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP FOUND MISSING ON ARRIVAL FROM DEN FLT 2662-15. REPLACED ON RIGHT LOWER WING FUEL CAP ASSY.
